# SDR SWAA2024082318661

- Difficulty date: July 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE HAS LARGE DELAMINATION. (MARKED)<[01] REMOVED DELAMINATED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE PER SRM 51-40-02.;[02] INSTALLED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE IAW SRM 51-40-02. INFO REFERENCE BOEING DRAWING # 113A2550.;[03] INSTALLED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE IAW SRM 51-40-02. INFO REFERENCE BOEING DRAWING # 113A2550. REFERENCE FASTENER TORQUE VALUES IAW SRM 51-40-04.;[04] STEP 2. OF ' CORRECTIVE ACTION ' HAS INCOMPLETE REFERENCE. SHOULD READ : INSTALLED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE IAW SRM 51-40-02. INFO REFERENCE BOEING DRAWING # 113A2550. REFERENCE FASTENER TORQUE VALUES IAW SRM 51-40-04.;[05] INSTALLED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE IAW SRM 51-40-02. INFO REFERENCE BOEING DRAWING # 113A2550. REFERENCE FASTENER TORQUE VALUES IAW SRM 51-40-04.;[06] INSTALLED LEFT WING I/B MAIN FLAP TRAILING EDGE WEDGE IAW SRM 51-40-02. INFO REFERENCE BOEING DRAWING # 113A2550. REFERENCE FASTENER TORQUE VALUES IAW SRM 51-40-04. C/W INSPECTION
